# SDR USAA020280

- Difficulty date: July 1, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 40,034 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .125 INCH, BS 747 BETWEEN STRINGER 8/9 LT.  REMOVED CRACK AND INSTALLED DOUBLER PER TR 53-10-14A.  (M)
